# SDR UALA2012102606154

- Difficulty date: October 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 44,902 hours, 9,745 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BYPASS SELECTOR VALVE MODULE DRIPPING HYD FLUID.  REPLACED PACKING ON HYD LINE FITTING.  LEAK CHECK GOOD.
